# SDR 04FDEA02793

- Difficulty date: September 21, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK  R1 BETWEEN FRAME 73-80 HAS 7EA DISCREPANT AREAS 5EA  AREAS THAT ARE CORRODED AND GOUGED AND 2EA AREAS THAT ARE GOUGED.  REMOVED AND REPLACED R1 SEAT TRACK FRAME 73-80 IAW A310 SRM 51-40-21 AND  SRM 53-10-16.
